# SDR ASAA1199038

- Difficulty date: February 10, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 35,104 hours, 13,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 116A44102
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEADING EDGE SKIN PANEL WORN UNDER NR 2 PYLON PANEL 441CL MATING SURFACE.  REMOVED DAMAGED SKIN PANEL FABRICATED REPLACEMENT PANEL AND INSTALLED IAW BOEING DRAWING 116A4411 REV B AND B737 900 SRM 57 41 01.
